Translator Disclaimer
2015 Maps on the sphere of the algebras of matrices
Osamu Hatori
Nihonkai Math. J. 26(2): 121-125 (2015).

Abstract

Let $S_n$ be the unit sphere with respect to the operator norm of the algebra of $n\times n$ complex matrices. We give a complete description of the form of surjections on $S_n$ which preserve the metric induced by a unitarily invariant strictly convex norm.

Citation

Download Citation

Osamu Hatori. "Maps on the sphere of the algebras of matrices." Nihonkai Math. J. 26 (2) 121 - 125, 2015.

Information

Received: 27 October 2015; Revised: 5 November 2015; Published: 2015
First available in Project Euclid: 12 July 2016

zbMATH: 1361.15029
MathSciNet: MR3521506

Subjects:
Primary: 15A60
Secondary: 15A86, 46B04

Rights: Copyright © 2015 Niigata University, Department of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.26 • No. 2 • 2015
Back to Top